# SDR ABXA2021316049

- Difficulty date: March 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5000123
- Condition: Corroded
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECH, INTERCOSTAL FOUND CORRODED AT FS 1263-1285 RBL 21.5 OUT OF LIMITS, REPLACED IAW B767-300 SRM 51-21.
